# SDR SWAA011277

- Difficulty date: April 27, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 30,663 hours, 28,452 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C26864
- Part serial: 4688
- Condition: Cracked
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, A HYDRAULIC SYSTEM FAILED DURING FLIGHT. R&R NR 1 GRD SPOILER ACTUATOR PER MM.
